Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: Peter Kleidman and Martin Liebeck
Title: The subgroup structure of the finite classical groups
Additional book information: London Mathematical Society Lecture Note Series, vol. 129, Cambridge University Press, Cambridge, 1990, vii + 303 pp., $29.95. ISBN 0-521-35949-X.

References [Enhancements On Off] (What's this?)

  • [A1] M. Aschbacher, On the maximal subgroups of the finite classical groups, Invent. Math. 76 (1984), 469-514. MR 746539
  • [A2] M. Aschbacher, Finite simple groups and their subgroups, Group Theory, Beijing 1984, Lecture Notes in Math., vol. 1185, Springer-Verlag, Berlin and New York, 1986, pp. 1-57. MR 842439
  • [ASc] M. Aschbacher and L. Scott, Maximal subgroups of the finite groups, J. Algebra 92 (1985), 44-80. MR 772471
  • [LPS] M. Liebeck, C. Prager, and J. Saxl, A classification of the maximal subgroups of the finite alternating and symmetric groups, J. Algebra 111 (1987), 365-383. MR 916173
  • [Se1] G. Seitz, The maximal subgroups of the classical algebraic groups, Mem. Amer. Math. Soc., vol. 365, Amer. Math. Soc., Providence, RI, 1987, pp. 1-286. MR 888704
  • [Se2] G. Seitz, Representations and maximal subgroups of finite groups of Lie type, Geom. Dedicata 25 (1988), 391-406. MR 925844
  • [Sc] L. Scott, Representations in characteristic p, Proc. Sympos. Pure Math., vol. 37, Amer. Math. Soc. Providence, RI, 1980, pp. 319-331. MR 604599

Review Information:

Reviewer: Michael Aschbacher
Journal: Bull. Amer. Math. Soc. 25 (1991), 200-204
American Mathematical Society